# SDR 2004UALA00461

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1710 STR 20L LAP SEAM SKIN IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  SERVICE TRUCK DAMAGE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR AND FILLER MATERIAL.
